MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The British journal of clinical practice · 1989

Aminoglutethimide-induced hyperkalaemia.

Davies J P, Bentley P, Ghose R R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Aminoglutethimide, a drug which inhibits adrenal hormone synthesis, may alleviate pain in metastatic breast carcinoma. A case is reported in which severe hyperkalaemia supervened two years after commencing treatment with aminoglutethimide; a constant dose was used in conjunction with cortisone supplements. This indicates the need for constant biochemical monitoring, or better still, prophylactic administration of fluorohydrocortisone as mineralocortical replacement. This is the first case of aminoglutethimide-induced hyperkalaemia reported, illustrating the rarity of the complication. Adrenal failure due to glucocorticoid deficiency was also present and required an increased dosage of cortisone. Maintenance of glucocorticoid and mineralcorticoid need regular review throughout therapy, to counteract intercurrent stress.

Для цитирования: Davies J P, Bentley P, Ghose R R. Aminoglutethimide-induced hyperkalaemia.. The British journal of clinical practice. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.